# SDR 95ZZZX6614

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5700R
- Make and model: Cessna 172F
- Aircraft serial: 17253350
- Engine: Lyc O360*
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Defective
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, THERMOSTATIC BYPASS WAS INSPECTED.  IN ADDITION TO CRIMP NUT BEING LOOSE, SNAP RING THAT HOLDS BODY OFF VALVE WAS FOUND TO HAVE EXCESSIVE PLAY.  DISSASSEMBLY SHOWED SNAP RING WORN APPROXIMATELY 50 PERCENT AND BRASS PORTION OF PLUNGER THAT IT SEATS ON IS BROKEN.
